# SDR QXEA2017032700176

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 15,200 hours, 16,163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: BW9021BBDTC2037
- Condition: Failed
- Location: Tcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL FLIGHT DIRECTOR AND AUTOPILOT FUNCTIONS DURING CLIMB OUT THROUGH 6000 FT.   FOUND NO FAULTS IN CDS. FOUND THE FIRST OFFICER`S TCS SWITCH TO BE STUCK IN THE ON MODE. REMOVED AND REPLACED THE TCS SWITCH IAW AMM 22-11-51-000/400-801. OP TESTED GOOD. FD BARS NOW COME INTO VIEW WITH GA BUTTONS PUSHED.
